Paracetamol

 
Maximum Quantity Allowed:
£
500mg
100

Since Paracetamol was invented, many lives have been saved due to its effective ability to reduce often the most severe temperature. Most of us use this handy drug for all kinds of ailments, however, many people are unaware of the way it works. It is potentially a dangerous drug if used inappropriately, such as using it for long periods of time, or if it is taken in quantities larger than the recommended dose. Paracetamol is a class of medicine known as an analgesic - most commonly referred to as painkillers. Paracetamol tablets are effective for treating light to moderate aches and pains, as well as high fevers in individuals above 10 years.

Product supplied may be from a different manufacturer

Fastest delivery:
Order by 03:00pm

  • Free delivery over £20

    Fast, tracked delivery from £2.95. Arrives as quickly as the next working day in discreet packaging.

  • 100% UK-based pharmacy

    Our team of doctors and prescribers, and our support staff, are all UK-based.

  • Free support and advice

    We're on hand to offer free support and advice by email and telephone (Mon - Fri 08:30 - 17:00).

  • We’re rated 4.9 out of 5

    based on over 17,000 reviews collected on Google and Reviews.io.

Description

What is Paracetamol?

Paracetamol is a medication used to treat pain and fever. It is typically used for mild to moderate pain relief. Paracetamol is available over-the-counter (OTC) and does not require a prescription from a healthcare provider.

 

How Does Paracetamol Work?

Paracetamol works by reducing the production of prostaglandins. Prostaglandins are hormones that are involved in pain and inflammation. It does this by inhibiting the enzyme cyclooxygenase, which is responsible for the production of prostaglandins. By reducing the production of these hormones, paracetamol can reduce pain and inflammation in the body.

 

What Does Paracetamol Treat?

  • Headaches
  • Toothache
  • Arthritis
  • Menstrual cramp
  • Fever
  • Post-surgery pain
  • Muscle ache

Warnings

  • Do not consume alcohol while taking Paracetamol because it can cause serious side effects.
  • You must inform your doctor first before using Paracetamol if you have a kidney or liver problem.
  • You should inform your doctor about other prescription medications you are taking before using paracetamol.
  • Always inform your doctor about your pregnancy or breastfeeding status before using Paracetamol to avoid complications.
  • You must inform your doctor about any other underlying medical or allergy conditions you suffer before using Paracetamol.
  • Paracetamol tablets are only meant for oral use.
  • Do not take more than the prescribed dose of Paracetamol because it can be harmful.

Directions

  • It is important to follow the dosing instructions on the package or from your healthcare provider carefully to get the most effective results.
  • For adults and children aged 16 years and over, the usual dose of paracetamol is 1 or 2 tablets up to 4 times a day.
  • For children aged between 1 to 15 years, the usual dose of paracetamol is 1 tablet up to 4 times a day.
  • For children below ten years, the recommended dose of paracetamol is half a tablet.
  • The recommended dose for children is based on weight and age.
  • Paracetamol should be taken with food or milk to reduce stomach upset.

Ingredients

  • The active ingredient in each paracetamol tablet is 500mg of paracetamol.
  • The inactive ingredients in paracetamol are maize starch, potassium sorbate, purified talc, stearic acid, povidone, and soluble starch.

Side Effects

  • Nausea
  • Dark urine
  • Jaundice
  • Stomach pain
  • Difficulty breathing
  • Swelling of face, lips and mouth